Drug interactions between Pain-Eze Paracetamol Infant Drops Colour Free and Sirturo
|Pain-Eze Paracetamol Infant Drops Colour Free (acetaminophen)|
Interactions between your drugs
Applies to: Pain-Eze Paracetamol Infant Drops Colour Free (acetaminophen) and Sirturo (bedaquiline)
Bedaquiline may cause liver problems, and using it with other medications that can also affect the liver such as acetaminophen may increase that risk. You should avoid or limit the use of alcohol while being treated with these medications. Call your doctor immediately if you have fever, chills, joint pain or swelling, unusual bleeding or bruising, skin rash, itching, loss of appetite, fatigue, nausea, vomiting, abdominal pain, dark urine, pale stools, and/or yellowing of the skin or eyes, as these may be signs and symptoms of liver damage. Talk to your doctor or pharmacist if you have any questions or concerns. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Sirturo (bedaquiline)
Food significantly increases the absorption of bedaquiline. Therefore, you should take each dose of bedaquiline with food. Taking it on an empty stomach may lead to inadequate blood levels and reduced effectiveness of the medication in treating tuberculosis. Avoid alcohol during treatment with bedaquiline, as it may increase the risk of liver damage. You should seek immediate medical attention if you develop signs and symptoms of liver damage such as fever, chills, joint pain or swelling, unusual bleeding or bruising, skin rash, itching, loss of appetite, fatigue, nausea, vomiting, dark colored urine, light colored stools, and yellowing of the skin or eyes. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.